Jan 25, 2003
I am on isoniazid and vitamin B6 for a positive tuberculosis test. I was required to take the medication for 9 months with monthly check-ups. Last month my liver enzyme was 90. This month it is 410 what does that mean. The doctor immediately took me off the INH and wants to do further testing.
Response from Dr. Holodniy
INH can cause liver toxicity. It is common practice to test the blood periodically for evidence of liver toxicity when people are receiving INH. Most peoples blood liver enzymes return to normal in a few days after stopping it.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Sex With Stripper Condom Broke Worried I Have HIV
- Penis Discharge After Oral Sex Hooker What Are The Chances Of HIV
- Can I Use Vinegar To Find Out If I Have Std?
- What Age Group Is More Likely To Have Or Catch Genital Herpes?
- Can You Get Hiv Eating Contaminated Blood?
- Cut On Penis Unprotected Anal
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.